EconPapers    
Economics at your fingertips  
 

A comparison of tests of nonlinear cointegration with application to the predictability of US interest rates using the term structure

Michael Clements and Ana Galvão ()

International Journal of Forecasting, 2004, vol. 20, issue 2, 219-236

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0169-2070(03)00099-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:20:y:2004:i:2:p:219-236

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-12
Handle: RePEc:eee:intfor:v:20:y:2004:i:2:p:219-236